Open Access
Translator Disclaimer
January, 2015 On left-orderable fundamental groups and Dehn surgeries on knots
Anh T. TRAN
J. Math. Soc. Japan 67(1): 319-338 (January, 2015). DOI: 10.2969/jmsj/06710319

Abstract

We show that the resulting manifold by $r$-surgery on a large class of two-bridge knots has left-orderable fundamental group if the slope $r$ satisfies certain conditions. This result gives a supporting evidence to a conjecture of Boyer, Gordon and Watson that relates $L$-spaces and the left-orderability of their fundamental groups.

Citation

Download Citation

Anh T. TRAN. "On left-orderable fundamental groups and Dehn surgeries on knots." J. Math. Soc. Japan 67 (1) 319 - 338, January, 2015. https://doi.org/10.2969/jmsj/06710319

Information

Published: January, 2015
First available in Project Euclid: 22 January 2015

zbMATH: 06422613
MathSciNet: MR3304024
Digital Object Identifier: 10.2969/jmsj/06710319

Subjects:
Primary: 57M27

Keywords: Dehn surgery , left-orderable group

Rights: Copyright © 2015 Mathematical Society of Japan

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.67 • No. 1 • January, 2015
Back to Top